Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Discussion on the existence and uniqueness or multiplicity of solutions of the aerodynamical equations


Author: Chairman: Dr. J. von Neumann
Journal: Bull. Amer. Math. Soc. 47 (2010), 145-154
Published electronically: October 15, 2009
MathSciNet review: 2566449
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. John von Neumann, ``Discussion on the existence and uniqueness or multiplicity of solutions of the aerodynamical equations'', in Problems of Cosmical Aerodynamics. Proceedings of the Symposium on the Motion of Gaseous Masses of Cosmical Dimensions held at Paris, France, August 16-19, 1949, organized by IUTAM and IAU, Chapter 10, pp. 75-85.


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-09-01281-6
PII: S 0273-0979(09)01281-6
Published electronically: October 15, 2009
Additional Notes: This article has been reprinted from [1] and contains pp. 75-82 of that text.
Article copyright: © Copyright 2009 American Mathematical Society